# SDR SWAA2024041875954

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,714 hours, 35,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR IS LOOSE IN ITS HOLDER<[01] 04 - REPAIRED PER [AMM 25-66-00-201-NG (DOOR-MOUNTED ESCAPE SYSTEM - MAINTENANCE PRACTICES - PERMANENT)] TIGHTENED FWD SERVICE GIRT BAR RETENTION HOOK IAW AMM 25-66-00.
